# SDR CALA2017051301415

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 74,569 hours, 28,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AFT GALLEY RAN OVENS, CHILLERS AND COFFEEMAKERS ALSO ALL LIGHTS ON FOR 25 MINUTES, COULD NOT DUPLICATE THE ODOR.
